# SDR SWIA201335299

- Difficulty date: October 31, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 29,904 hours, 25,037 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 621 BULKHEAD WEB, FWD FACE, ALONG BL0.0 AT APPROXIMATE WL108.  C-CHECK REPAIRED DAMAGE ON FS 621 BULKHEAD WEB, FWD FACE, ALONG BL0.0 AT APPROXIMATE WL108 IAW REO.
